Works matching DE "MEAN value theorems"
Results: 1198
Weibull master curves and fracture toughness testing Part II Evaluation of data of quasi-static three-point bend tests of tetragonal zirconia, zirconia/alumina and silicon nitride.
- Published in:
- Journal of Materials Science, 1999, v. 34, n. 4, p. 675, doi. 10.1023/A:1004548207906
- By:
- Publication type:
- Article
Large Strain Gradient Plasticity Theory with a Discontinuous Grain Boundary Yield Condition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 329, doi. 10.1002/pamm.201610153
- By:
- Publication type:
- Article
Superconvergence analysis of finite element method for Poisson–Nernst–Planck equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1206, doi. 10.1002/num.22346
- By:
- Publication type:
- Article
A hybrid self-adjusted single-loop approach for reliability-based design optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 60, n. 5, p. 1867, doi. 10.1007/s00158-019-02291-x
- By:
- Publication type:
- Article
Cooperative Subcarrier Allocation for an OFDM Relaying System with Grouped Users.
- Published in:
- Wireless Personal Communications, 2011, v. 60, n. 4, p. 751, doi. 10.1007/s11277-010-9972-0
- By:
- Publication type:
- Article
Difference Mean-Value Formula for a Two-Dimensional Linear Fourth Order Hyperbolic Equation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 203, doi. 10.1007/s10958-016-3097-2
- By:
- Publication type:
- Article
Compact Subdifferentials in Banach Cones.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 4, p. 438, doi. 10.1007/s10958-014-1801-7
- By:
- Publication type:
- Article
Mean Value Theorems for Linear Partial Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 3, p. 399, doi. 10.1007/s10958-014-1721-6
- By:
- Publication type:
- Article
Some inequalities for polynomials and rational functions associated with lemniscates.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 45, doi. 10.1007/s10958-013-1432-4
- By:
- Publication type:
- Article
Pillai's generalized function.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 4, p. 377, doi. 10.1007/s10958-013-1403-9
- By:
- Publication type:
- Article
To the mean-value theorem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 2, p. 128, doi. 10.1007/s10958-012-1112-9
- By:
- Publication type:
- Article
Compact subdifferentials: the formula of finite increments and related topics.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 2, p. 251, doi. 10.1007/s10958-010-0083-y
- By:
- Publication type:
- Article
INFLATION AND THE MEAN-REVERTING LEVEL OF THE SHORT RATE.
- Published in:
- Manchester School (1463-6786), 2010, v. 78, n. 1, p. 76, doi. 10.1111/j.1467-9957.2009.02129.x
- By:
- Publication type:
- Article
A CONCEPTUAL APPROACH TO THE FORMATION OF STRATEGIES FOR THE DEVELOPMENT OF MONOCITIES IN THE CONTEXT OF URBANIZATION PROCESS STUDY.
- Published in:
- Journal of Economic Research & Business Administration, 2023, v. 144, n. 2, p. 50, doi. 10.26577/be.2023.v144.i2.06
- By:
- Publication type:
- Article
MEAN LOWER PARTIAL MOMENT VALUATION AND LOGNORMALLY DISTRIBUTED RETURNS.
- Published in:
- Management Science, 1988, v. 34, n. 4, p. 446, doi. 10.1287/mnsc.34.4.446
- By:
- Publication type:
- Article
A composite statistical method for the detection of multiple undocumented abrupt changes in the mean value within a time series.
- Published in:
- International Journal of Climatology, 2011, v. 31, n. 5, p. 742, doi. 10.1002/joc.2113
- By:
- Publication type:
- Article
Positivity of sums and integrals for n-convex functions via the Fink identity.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 579, doi. 10.3906/mat-1810-129
- By:
- Publication type:
- Article
A CAREFUL CONSTRUCTION OF INTERMITTENT PIPE FLOWS.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 217, p. 49
- Publication type:
- Article
Decay Estimates for q (Theorem M1).
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 210, p. 213
- By:
- Publication type:
- Article
Necessary and sufficient optimality conditions for fractional multi-objective problems.
- Published in:
- Optimization, 2008, v. 57, n. 4, p. 527, doi. 10.1080/02331930701455945
- By:
- Publication type:
- Article
Point-Based Set-Valued Approximations, C -Differential Operators and Applications.
- Published in:
- Optimization, 2003, v. 52, n. 2, p. 127, doi. 10.1080/0233193021000058922
- By:
- Publication type:
- Article
On Stepanov almost-periodic oscillations and their discretizations.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 10, p. 1665, doi. 10.1080/10236198.2011.587813
- By:
- Publication type:
- Article
Asymptotics for the mean value of normalized zeta-functions of certain cusp forms.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 5/6, p. 437, doi. 10.1080/10652460412331320331
- By:
- Publication type:
- Article
Convergence control of the iterative procedure for performance-measure-based probabilistic structural design optimization.
- Published in:
- Engineering Optimization, 2009, v. 41, n. 12, p. 1145, doi. 10.1080/03052150902943012
- By:
- Publication type:
- Article
STABILITY OF n-TH ORDER FLETT'S AND SAHOO-RIEDEL'S POINTS.
- Published in:
- Real Analysis Exchange, 2020, v. 45, n. 2, p. 401, doi. 10.14321/realanalexch.45.2.0401
- By:
- Publication type:
- Article
THE CONTINUOUS PRIMITIVE INTEGRAL IN THE PLANE.
- Published in:
- Real Analysis Exchange, 2020, v. 45, n. 2, p. 283, doi. 10.14321/realanalexch.45.2.0283
- By:
- Publication type:
- Article
MEAN VALUE INTEGRAL INEQUALITIES.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 439, doi. 10.14321/realanalexch.37.2.0439
- By:
- Publication type:
- Article
A MEANER VALUE THEOREM.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 113
- By:
- Publication type:
- Article
A NOTE ON THE DENJOY-BOURBAKI THEOREM.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 639
- By:
- Publication type:
- Article
基于 SURF 分割圆形区域的图像拼接.
- Published in:
- Telecommunication Engineering, 2021, v. 61, n. 11, p. 1424, doi. 10.3969/j.issn.1001-893x.2021.11.015
- By:
- Publication type:
- Article
冲激噪声背景下基于幅度预处理的测向新方法.
- Published in:
- Telecommunication Engineering, 2021, v. 61, n. 10, p. 1257, doi. 10.3969/j.issn.1001-893x.2021.10.010
- By:
- Publication type:
- Article
多载波系统中一种基于预编码的改进PAPR 降低方案.
- Published in:
- Telecommunication Engineering, 2020, v. 60, n. 6, p. 701, doi. 10.3969/j.issn.1001-893x.2020.06.015
- By:
- Publication type:
- Article
Some Remarks on Results Related To ∇-Convex Functions.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2021, v. 53, n. 1, p. 67, doi. 10.5614/j.fund.math.sci.2021.53.1.5
- By:
- Publication type:
- Article
AN INVESTIGATION OF ALTERNATIVE ESTIMATORS OF EXPECTED RETURNS IN MEAN-VARIANCE ANALYSIS.
- Published in:
- Journal of Financial Research, 1997, v. 20, n. 1, p. 129, doi. 10.1111/j.1475-6803.1997.tb00240.x
- By:
- Publication type:
- Article
Stochastic responses of multi-degree-of-freedom uncertain hysteretic systems.
- Published in:
- Shock & Vibration, 2011, v. 18, n. 1/2, p. 387, doi. 10.1155/2011/189702
- By:
- Publication type:
- Article
Statistical Magnitude Analysis and Distance Determination of the Nearby F8V Stars.
- Published in:
- Engineering, Technology & Applied Science Research, 2014, v. 4, n. 4, p. 681, doi. 10.48084/etasr.453
- By:
- Publication type:
- Article
Weighted majorization inequalities for <italic>n</italic>-convex functions via extension of Montgomery identity using Green function.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 2, p. 77, doi. 10.1007/s40065-017-0188-y
- By:
- Publication type:
- Article
Non-differentiability and fractional differentiability on timescales.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 2, p. 147, doi. 10.1007/s40065-017-0185-1
- By:
- Publication type:
- Article
NOTE ON A LARGE-SAMPLE RESULT IN SPECIFICATION ANALYSIS.
- Published in:
- Econometrica, 1975, v. 43, n. 5/6, p. 933, doi. 10.2307/1911335
- By:
- Publication type:
- Article
Multiplicative partition of true diversity yields independent alpha and beta components; additive partition does not.
- Published in:
- Ecology, 2010, v. 91, n. 7, p. 1974, doi. 10.1890/09-0320.1
- By:
- Publication type:
- Article
TEACHING THE INDEPENDENCE OF X̄ AND S<sup>2</sup> IN APPLIED STATISTICS.
- Published in:
- Decision Sciences, 1975, v. 6, n. 2, p. 399, doi. 10.1111/j.1540-5915.1975.tb01030.x
- By:
- Publication type:
- Article
Application of Fractional Moments for Comparing Random Variables with Varying Probability Distributions.
- Published in:
- Applications & Applied Mathematics, 2013, v. 8, n. 2, p. 366
- By:
- Publication type:
- Article
A decoupling interpretation of an old argument for Vinogradov's Mean Value Theorem.
- Published in:
- Mathematika, 2024, v. 70, n. 1, p. 1, doi. 10.1112/mtk.12231
- By:
- Publication type:
- Article
NOISE STUDY OF A NAVAL SHIP IN DIFFERENT OPERATING MODES ON THE DANUBE.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle XIV, Mechanical Engineering / Analele Universităţii "Dunărea de Jos" din Galaţi. Fascicula XIV, Inginerie Mecanică, 2014, n. 1, p. 55
- By:
- Publication type:
- Article
Mean value theorem for a real continuous function with several real variables.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2022, v. 45, n. 2, p. 39, doi. 10.35219/ann-ugal-math-phys-mec.2022.2.01
- By:
- Publication type:
- Article
A NUMERICAL APPROACH FOR SOLVING PANTOGRAPH-TYPE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH MIXED DELAYS USING DICKSON POLYNOMIALS OF THE SECOND KIND.
- Published in:
- Journal of Science & Arts, 2018, v. 18, n. 3, p. 667
- By:
- Publication type:
- Article
A generalization of the Pompeiu mean-value theorem to compact sets.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 2, p. 147, doi. 10.37193/cjm.2019.02.03
- By:
- Publication type:
- Article
OSCILLATORY TYPE MEAN IN GREEK MEANS.
- Published in:
- International eJournal of Engineering Mathematics: Theory & Application, 2010, n. 9, p. 18
- By:
- Publication type:
- Article
PROBLEMS OF QUANTIFYING SAVINGS WITHIN ASSET ACQUISITION.
- Published in:
- Military Technical Courier / Vojnotehnicki Glasnik, 2019, v. 67, n. 2, p. 288, doi. 10.5937/vojtehg67-20276
- By:
- Publication type:
- Article
EVALUATION OF THE TESTER'S INFLUENCE ON THE RESULTS OF AIR DISPLACEMENT PLETHYSMOGRAPHY.
- Published in:
- Romanian Journal of Biophysics, 2019, v. 29, n. 4, p. 1
- By:
- Publication type:
- Article